# SDR 2001FA0000194

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N437AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39398
- Engine: Lyc VO360*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Arm
- Part number: 19940
- Condition: Faulty
- Location: Engine
- Part time: 182 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MOVING CARBURETOR HEAT CONTROL, CARB HEAT CONTROL ARM (PN 1-9940) CONTACTS JAM NUT ON THE THROTTLE CONTROL ROD CLEVIS (PN A31800), MOVING THE THROTTLE OUT OF POSITION.
